# SDR 29GA2013080734734

- Difficulty date: August 7, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 29,426 hours, 32,712 cycles
- System (JASC): 3400 · Navigation System
- Part: Relay
- Part number: 6227713004M61061
- Part serial: 6726
- Condition: Intermittent
- Location: Eadi
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

CAPTAIN AND F/O PRIMARY AVIONICS EADI EHSI FAILURE.  PULLED AND RESET DPU1 AND DPU2 CIRCUIT BREAKERS ALL SCREENS CAME BACK UP AND OPS CHECKED GOOD.  REPLACED NR 1 DPU AND 69PC TO 70PC RELAYS, OPS CHECKED GOOD.
